Menu

Claritin Non Drowsy 24 Hour Relief Allergy Medicine

RDC10048387

$ 12.99 $ 13.45

Claritin Non Drowsy 24 Hour Allergy Medicine provides relief to hay fever and other upper respiratory allergies. Made with 10 mg of loratadine, this allergy medicine is the original prescription strength. 10 tablets per box.

 

Relieves allergy symptoms including:

  1. * Runny nose
  2. * Sneezing
  3. * Itchy, watery eyes
  4. * Itchy nose and throat

When your allergies start acting up you need fast, lasting relief that won't knock you out – you need Claritin. This non-drowsy allergy medicine relieves runny noses, sneezing, agonizing itchy, watery eyes, and your itchy nose and throat. Claritin gives you the prescription strength you need to bust through allergy symptoms, so that you can breathe easier and feel better all day long.

 

Active Ingredient: Loratadint 10 mg – Antihistamine

 

Directions:

Adults and children 6 years and over

  1. 1 tablet daily, not more than 1 tab in 24 hours

Get access to fantastic low pricing on Claritin Non Drowsy 24 Hour Allergy Medicine online today, or call to speak with a dedicated service associate at 1-888-687-4334.

Claritin Non Drowsy 24 Hour Relief Allergy Medicine Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.